80 to 140 mg'z a day..have to stop but I am addicted..support or advice would help
this is a very similar response I gave to someone else. I hope it helps you. first off, if you take them on a regular basis you should slowly start to lower your dose giving yourself several weeks or even months depending on how many you take. If you are taking them constantly then quitting cold turkey can be very dangerous. it can cause seizures and in some cases heart attacks. sometimes muscle relaxers can help with the restless legs and cramping along with xanax (that's what i've used in the past) to help with the anxiety. my doctor advised me that if I was taking one 10/325 percocet every 3 hours to change that to one every 4 hours for about 5-7 days and then go to one every 5 hours for another 5-7 days. after that trying to take 1/2 of a pill every 3 hours, then a few days later take it to 1/2 a pill every 4 hours and continue to space them out. she then told me once I got down to about 1/2 a pill every 8 hours it would be safe to stop taking them all together. she told me i would have about 3-10 days of withdrawl symptoms but nothing as severe as they would have been if I had not lowered to dose slowly. the xanax was meant to help with the anxiety when I completely stopped taking them and the times that i needed to make it a certain time period and was having problems stopping myself from taking a dose too early. it helps you with the mood swings and insomnia. it is also very helpful not to work when you finally stop taking them so you can go through those 3-10 days with the ability to sleep when you need to, deal with the extreme emotional ups and downs that sometimes come with it and overall comfort of not having the additional stress of work while you detox. the first 3-5 days are the worst and gets a little easier after that. exercise can also help if you feel anxious or emotional. my doctor also told me the extreme emotions are normal and if you feel like crying then just cry, if you need to yell then let it out but let those around you know what is going on so they don't take any mood swing personal. I hope this helps you, good luck and remember that you are not alone!
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've a friend trying to kick his habbit of oxycotons , aka beans, his withdrawls are becoming sever?
Posted 28 Nov 2009 • 3 answers
What would be a good pain med for my grandmas nee that they will give her and not have it be habbit?
Posted 30 Nov 2009 • 5 answers
What is this suboxone I read about about I want to kick my oxy habbit wondering if this stuff helps?
Posted 31 Aug 2010 • 3 answers
Well I really messed my life up in the matter of a little over a year I have a 20 pill a day habbit?
Posted 5 Apr 2011 • 4 answers
Posted 8 Jun 2011 • 8 answers